# SDR IPXA2021102275198

- Difficulty date: September 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NYB675413
- Condition: Cracked
- Location: L/H Under Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H UNDER WING BARREL CANTED CAP FOUND CRACK ON THE VERTICAL FLANGE AT STA 1278.800 STRINGER 38 TRACE AND APPROX Z=-100.REPAIRED CRACKED CANTED CAP AT STA 1278.800 STRINGER 38 TRACE AND APPROX Z=-100. IAW VT-SAA EA 011-5310-01-A9375 REV I/R AND UPS EO MD11-5310-81934-A. (MAJOR) REV FAA FORM 8100-9 BY J.TOM (AR-605565) DATED 10/18/2021.
